# SDR KBM2004F00134

- Difficulty date: February 6, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N188TV
- Make and model: Bell 206B
- Aircraft serial: 2704
- Engine: Allsn 250C20B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Structure
- Part number: 206031004115B
- Part serial: BCJN07687
- Condition: Cracked
- Location: Tail Boom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAILBOOM FOUND CRACK AT AFT LT TAIL ROTOR GEAR BOX MOUNT HOLE.  REMOVED AND REPLACED.
